# SDR 99UAL900412

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT WINDSHIELD.  *S/D*  CAUSE OF CRACKED RIGHT WINDSHIELD WAS FOD AS THERE WAS NUMEROUS HITS ALONG LOWER EDGE.
